# SDR QR9R2025092400004

- Difficulty date: September 24, 2025
- Submitted: September 24, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9694
- Aircraft time: 4,825 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Sensor
- Part number: FSC211
- Part serial: 1114
- Condition: Out Of Limits
- Location: Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING START RUNUP, GEN FAILURE 2 SPLIT 30 A, THEN BACK TO NO SPLIT. AVIONICS VERIFIED #1 HALL SENSOR BAD. REMOVED AND REPLACED SENSOR IAW AMM 24-30-00, 4-2. MOC COMPLETED OK IAW AMM 24-30-00, 5-3.
